# SDR AWXA200301334

- Difficulty date: October 30, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 57,479 hours, 36,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012623
- Condition: Broken
- Location: Seat Row 11 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 11 LT WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT ROW 11 LT, OPERATIONAL CHECK WAS GOOD.
